Research ArticleOpen accessIn the keywordsHemisphere Sizing from Linear Intercept MeasurementWilfried GilleJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,146 accessesView PDFCite
3 articles for “recurrence equation”
Set a search alertResearch ArticleOpen accessIn the keywordsNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,985 accessesView PDFCite
Research ArticleOpen accessIn the abstractON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,665 accessesView PDFCite